# SDR HAIHEEA9495

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 3442 · Weather Radar System
- Part: Radar Rt
- Part number: MI585200
- Condition: Failed
- Location: Cockpit Radar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT SHUTS DOWN AFTER TURNED ON.  MODULATOR ASSEMBLY BAD.
